# SDR CALA2015050100353

- Difficulty date: May 1, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 24,474 hours, 8,380 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER SKIN FOUND CRACK AT STATION 129.50, 10 INCHES FROM THE REAR SPAR.  ACCOMPLISHED REPAIR IAW SRM 55-10-01 REPAIR 11.  SEE FLEET CYCLE FOR ALL PARTIAL WORK ACCOMPLISHED.  ISSUED DIP TO READ INSPECTION THRESHOLD 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION, REPEAT INSPECTION 9000 FLIGHT CYCLES.  IAW SRM 55-10-01 REPAIR 11, PERFORM INITIAL INSPECTION AFTER REPAIR INSTALLATION BETWEEN 56,000 & 56,500 FLIGHT CYCLES.  PERFORM REPEAT INSPECTIONS AT 9000 FLIGHT CYCLES THEREAFTER.
